# SDR DALA2018060403784

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 37,994 hours, 33,170 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT DOOR HAS CRACKED WINDOW. REPLACED WINDOW IN LEFT AFT OVERWING EXIT DOOR PER AMM 56-20.
